Theraflu – NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets

#ad
Novartis Consumer Healthcare B011VX2FF2 #ad - Please contact GSK Consumer Healthcare directly for more information. Relieves nasal congestion, body ache, headache, runny nose, fever, sore throat pain, cough, and sneezing. Theraflu cold and flu products provide powerful nonprescription medicine to help you feel better. Lipton flavor green Tea and citrus.

Theraflu - NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets #ad - . Please note that because gsk is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Theraflu nighttime multi-symptom severe Cold provides powerful relief from your cold and flu symptoms.

Satisfaction guarantee if for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase.

#ad



Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough 20-count

#ad
Theraflu #ad - New theraflu expressmax daytime severe cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful non-drowsy daytime relief is on the way.

Please contact GSK Consumer Healthcare directly for more information. Maximum-strength per 4-hour dose. Satisfaction guarantee if for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase.

Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough 20-count #ad - Temporarily reduces fever. Please note that because gsk is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Get relief from nasal congestion, sinus congestion, headache, sore throat, cough, body aches, and fever.

Powerful, daytime relief from cold, cough, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet.

#ad



Theraflu Multi Symptom Severe Cold w/Lipton-Honey Lemon, 6 ct

#ad
Spartan Nash Company (US HPC) 64260603 #ad - Theraflu Multi Symptom Severe Cold w/Lipton-Honey Lemon, 6 ct #ad - Green tea and Honey Lemon, hot liquid powder. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Theraflu multi symptom severe cold w/Lipton-Honey Lemon, daytime relief from cold, 6 ct Powerful, cough, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet.

Powerful cold relief with the great taste of Lipton flavors. Temporarily reduces fever.

#ad



GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce

#ad
Good Sense #ad - Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. For ages 6 years and over. This liquid product is non-drowsy, alcohol & antihistamine free, and gluten free. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy.

Powerful cold relief with the great taste of Lipton flavors. Powerful, daytime relief from cold, cough, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet. Adults and children 12 years and over: 30 mL every 4 hrs. Children 6 to under 12 years: 15 mL every 4 hours. Daytime cold & flu temporarily relieves aches, fever, sore throat, cough and nasal congestion symptoms so you can cope.

GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce #ad - Green tea and Honey Lemon, hot liquid powder. They all combine to create an effective cold and flu medicine. Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.

Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Compare to DayQuil active ingredients.

#ad



6 ct, Pack of 2 - Theraflu Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors

#ad
Theraflu #ad - When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief.

Theraflu daytime severe cold & cough packets berry infused with Menthol & Green Tea Flavors - 6 ct, daytime relief from cold, cough, Pack of 2 Powerful, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet. Green tea and Honey Lemon, hot liquid powder. Powerful cold relief with the great taste of Lipton flavors.

6 ct, Pack of 2 - Theraflu Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors #ad - Children under 4 years: do not use. Temporarily relieves these symptoms due to a cold: minor aches and pains, headache, minor sore throat pain, nasal and sinus congestion, cough due to minor throat and bronchial irritation. They all combine to create an effective cold and flu medicine. Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.

Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu.

#ad



Theraflu Day Time Cough C Size 6ct Theraflu Day Time Cough Cold 6ct

#ad
Theraflu B011845D30 #ad - Powerful cold relief with the great taste of Lipton flavors. Daytime severe cold & cough Packets Powerful, cough, daytime relief from cold, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet. Adults and children 12 years and over: 30 mL every 4 hrs. They all combine to create an effective cold and flu medicine.

Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sore throat and nasal congestion. Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care.

Theraflu Day Time Cough C Size 6ct Theraflu Day Time Cough Cold 6ct #ad - Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Temporarily reduces fever. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL.

Children 4 to under 6 years: ask a doctor. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Children under 4 years: do not use.

#ad



Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz

#ad
GlaxoSmithKline I00104714 #ad - Get relief for 7 cold & flu symptoms. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. They all combine to create an effective cold and flu medicine. Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sore throat and nasal congestion.

Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Unique warming formula. Children 4 to under 6 years: ask a doctor. Does not contain alcohol. Multi-symptom cold and flu relief: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.

Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz #ad - Directions for cold care: take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. When cold and flu symptoms hit hard, fight back harder with Theraflu Severe Cold & Flu. Satisfaction guarantee if for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase.

So you get 7-symptom relief from: chest congestion, nasal congestion, headache, cough, fever, sore throat, and body aches.

#ad



Buy Packs and SAVE Pack of 3 - Theraflu Severe Cold & Cough Nighttime Packets Honey Lemon Flavor 6 EA

#ad
Theraflu #ad - Pack of 3 powerful, daytime relief from cold, cough, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet. Children under 4 years: do not use. Temporarily relieves these symptoms due to a cold: minor aches and pains, nasal and sinus congestion, minor sore throat pain, headache, cough due to minor throat and bronchial irritation.

556023 pack. Get relief for 7 cold & flu symptoms. Children 6 to under 12 years: 15 mL every 4 hours. Adults and children 12 years and over: 30 mL every 4 hrs. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Children 4 to under 6 years: ask a doctor.

Buy Packs and SAVE Pack of 3 - Theraflu Severe Cold & Cough Nighttime Packets Honey Lemon Flavor 6 EA #ad - Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Green tea and Honey Lemon, hot liquid powder. Temporarily reduces fever. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. Unique warming formula.

They all combine to create an effective cold and flu medicine.

#ad



Halls Sugar Free Cough Suppressant, Honey-Lemon, 180-Drop Bag

#ad
Halls #ad - Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Cough and sore throat got you down? Get relief when you need it. Halls sugar free honey lemon flavor cough drops provide Triple Soothing Action: Relieves Coughs, Soothes Sore Throats, Cools Nasal Passages. Each drop is sugar free. Halls is available in an assortment of flavors, cooling sensations, and sugar free varieties.

This order includes one 180 ct. Powerful, daytime relief from cold, cough, non-drowsy, and flu symptoms. Warming sensation in a specially formulated coated caplet. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Halls comes in a variety of flavors, including sugar free varieties.

Whether you are looking for everyday soothing, a vitamin boost, or seasonal symptom relief--theres a HALLS for that!HALLS is here to rid the world of irritations, one cough and sore throat at a time. Green tea and Honey Lemon, hot liquid powder. They all combine to create an effective cold and flu medicine.

Halls Sugar Free Cough Suppressant, Honey-Lemon, 180-Drop Bag #ad - Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sore throat and nasal congestion. Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care.

#ad



Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

#ad
Procter & Gamble - HABA Hub 00323900014442 #ad - Green tea and Honey Lemon, hot liquid powder. Get relief for 7 cold & flu symptoms. Keep out of reach of children. Cough and sore throat got you down? Get relief when you need it. Halls sugar free honey lemon flavor cough drops provide Triple Soothing Action: Relieves Coughs, Soothes Sore Throats, Cools Nasal Passages.

Each drop is sugar free. Halls is available in an assortment of flavors, cooling sensations, and sugar free varieties. This order includes one 180 ct. Does not contain alcohol. Multi-symptom cold and flu relief: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.

Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief #ad - Directions for cold care: take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 years and over: 30 mL every 4 hrs. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Powerful, cough, daytime relief from cold, non-drowsy, and flu symptoms.

Warming sensation in a specially formulated coated caplet. Dayquil temporarily relieves common cold & flu symptoms, headache, cough due to minor throat and bronchial irritation, sore throat, minor aches & pains, and fever, including nasal congestion, helping you get your power back so you can enjoy the day.

Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

#ad



Relieves Sore Throat, Fever, & Congestion - Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps, 72 Count 48 Dayquil, 24 Nyquil

#ad
Procter & Gamble - HABA Hub No Model #ad - Get relief for 7 cold & flu symptoms. Multi-symptom relief. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Temporarily relieves common cold & flu symptoms, including cough due to minor throat and bronchial irritation, minor aches and Pains, sore throat, fever, headache, runny nose and sneezing so you can sleep.

1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world's #1 Selling cough & Cold brand. Temporarily relieves common cold & flu symptoms, sore throat, minor aches & pains, headache, cough due to minor throat and bronchial irritation, including nasal congestion, and fever. Nyquil nighttime relief.

Try nyquil cold & flu nighttime relief liquicaps to relieve your cough due to minor throat and bronchial irritation, sore throat, runny nose, minor aches and pains, and sneezing, fever, headache, so you can get the sleep you need. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Relieves Sore Throat, Fever, & Congestion - Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps, 72 Count 48 Dayquil, 24 Nyquil #ad - Keep out of reach of children. Powerful cold symptom relief, day or night. Theraflu lipton green tea & Honey Lemon multi-symptom severe Cold relief. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, headache, sore throat, minor aches and pains and fever.

Non-Drowsy.

#ad